# SDR CA000222012

- Difficulty date: February 19, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Twisted
- Location: Lt Wing
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE AFTER SELECTED AND REACHED APPROXIMATELY 20 DEGREES.  LEFT FLAP TWISTED.  INBOARD END AT APPROXIMATELY ZERO  DEGREES AND OUTBOARD END AT APPROXIMATELY 8 DEGREES.  (X)
